# SDR R61A20100579

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000206
- Aircraft time: 5,757 hours, 4,116 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Not Closed
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT OWE SHOWED OPEN IN FLIGHT.  ON CALL MAINTENANCE RE-STOWED OWE WINDOW PER EMB AMM, OPS CHECK GOOD.
